Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 68, NWS Northern Indiana

November 21, 2011

NWS Northern Indiana issued this small craft advisory at Nov 21, 2011, 10:42 PM EST. It took effect at Nov 22, 2011, 1:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2011, 10:42 PM EST (03:42 UTC)
In effect from
Nov 22, 2011, 1:00 PM EST
Expired
Nov 23, 2011, 11:00 AM EST
In force
22 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WHUS73 KIWX 220342
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 PM EST MON NOV 21 2011

LMZ043-046-221145-
/O.NEW.KIWX.SC.Y.0068.111122T1800Z-111123T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 PM EST MON NOV 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 5 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO
5 PM EST WEDNESDAY. 

* WINDS: EAST INCREASING TO 15 TO 25 KNOTS LATE TUESDAY MORNING
  WITH GUSTS TO 30 KNOTS TUESDAY AFTERNOON. NORTHEAST 20 TO 25
  KNOTS TUESDAY NIGHT WITH GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY AFTERNOON...THEN TO 4 TO
  8 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
071 
WHUS73 KIWX 221014
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 AM EST TUE NOV 22 2011

LMZ043-046-221815-
/O.CON.KIWX.SC.Y.0068.111122T1800Z-111123T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
514 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 PM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 5 PM EST WEDNESDAY. 

* WINDS: EAST AT 10 TO 20 KNOTS THIS MORNING. BACKING NORTHEAST
  AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE
  AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. WINDS THEN BACK
  TO THE NORTH LATE TONIGHT. WINDS SUBSIDING TO 10 TO 15 KNOTS
  WEDNESDAY MORNING AS THEY CONTINUE TO BACK TO THE NORTHWEST. 

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 7
  FEET TONIGHT AND WEDNESDAY. WAVE SUBSIDING TO 2 TO 4 FEET BY
  WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
075 
WHUS73 KIWX 221449
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
949 AM EST TUE NOV 22 2011

LMZ043-046-222300-
/O.CON.KIWX.SC.Y.0068.111122T1800Z-111123T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
949 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 PM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 5 PM EST WEDNESDAY. 

* WINDS: EAST AT 10 TO 20 KNOTS THIS MORNING. BACKING NORTHEAST
  AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE
  AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. WINDS THEN BACK
  TO THE NORTH LATE TONIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 7
  FEET TONIGHT AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
548 
WHUS73 KIWX 222210
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EST TUE NOV 22 2011

LMZ043-046-230615-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-111123T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
510 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY. 

* WINDS: NORTH NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  BECOMING NORTHWEST 10 TO 20 KNOTS WEDNESDAY MORNING.

* WAVES: BUILDING TO 4 TO 7 FEET THIS EVENING...THEN SUBSIDING TO
  3 TO 5 FEET WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
464 
WHUS73 KIWX 230353
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 PM EST TUE NOV 22 2011

LMZ043-046-231200-
/O.EXT.KIWX.SC.Y.0068.000000T0000Z-111123T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1053 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST
WEDNESDAY. 

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING
  NORTHWEST 10 TO 15 KNOTS OVERNIGHT...CONTINUING NORTHWEST 10 TO
  15 KNOTS WEDNESDAY MORNING.

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
760 
WHUS73 KIWX 230853
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EST WED NOV 23 2011

LMZ043-046-231600-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-111123T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 AM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* WINDS: NORTHWEST 5 TO 15 KNOTS THIS MORNING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 8:59 PM EST, 1 hour 43 minutes earlier.

Area forecast discussion, Nov 21, 8:59 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
859 PM EST MON NOV 21 2011

.UPDATE...
SOME EROSION OF LOW CLOUD DECK ACROSS SOUTHERN LOWER MICHIGAN INTO
EXTREME NORTHERN INDIANA NOTED EARLY THIS AFTERNOON. SATELLITE
IMAGERY EARLY THIS EVENING INDICATES LITTLE OVERALL CHANGE IN
POSITION OF NORTHERN EXTENT OF THIS LOW CLOUD DECK RUNNING ROUGHLY
FROM KVPZ...TO KGSH...JUST NORTH OF KDFI. SLIGHT VEERING OF LOW
LEVEL WINDS IS ANTICIPATED LATE THIS EVENING INTO THE OVERNIGHT AS
AN UPPER LEVEL TROUGH CONTINUES TO PULL OUT OF THE ROCKIES INTO THE
SOUTHERN PLAINS. A TIGHT LOW LEVEL THETA-E BOUNDARY WILL BEGIN TO
ADVECT BACK NORTHWARD OVERNIGHT...AND THUS SHOULD SEE GRADUAL
NORTHWARD EXPANSION OF THIS LOW CLOUD DECK ACROSS THE FAR NORTH
OVERNIGHT. IN THE MEANTIME...MOSTLY CLEAR TO PARTLY CLOUDY SKIES
HAVE ALLOWED TEMPERATURES TO DROP INTO THE MID 30S ACROSS THE FAR
NORTH...ALTHOUGH THESE READINGS WILL LIKELY BE CLOSE TO MINS FOR THE
NIGHT. JUST SOME MINOR TWEAKS TO SKY COVER AND TEMPS MADE TO ACCOUNT
FOR THESE TRENDS...BUT OTHERWISE NO SIGNIFICANT CHANGES TO THE GOING
FORECAST WITH MEASURABLE PRECIP MOST LIKELY HOLDING OFF UNTIL TOWARD
12Z ACROSS THE SOUTH.

&&

.PREV DISCUSSION... /ISSUED 718 PM EST MON NOV 21 2011/

AVIATION...
00Z TAFS...CIG TRENDS AND TIMING PRECIPITATION ONSET WILL BE THE
PRIMARY AVIATION FORECAST CONCERNS DURING THIS CYCLE.

PERSISTENT LOW CLOUD DECK ACROSS NORTHERN INDIANA...APPARENTLY
ENHANCED BY UPWIND LAKE ERIE BOUNDARY LAYER MODIFICATION HAS
SLOWLY ERODED ACROSS EXTREME NORTHERN INDIANA EARLIER THIS
AFTERNOON LEAVING KSBN WITH SOME JUST CIRRUS. LATEST SATELLITE
IMAGERY SUGGESTS THE NORTHERN EDGE OF THIS MVFR DECK EXTENDS FROM
NEAR KOXI TO KGSH TO JUST WEST OF KTOL. AS AN UPPER LEVEL TROUGH
ACROSS THE ROCKIES EJECTS INTO THE PLAINS TONIGHT...STALLED LOW
LEVEL MOISTURE GRADIENT SHOULD BEGIN TO LIFT SLIGHTLY BACK
NORTHWARD ACROSS FAR NORTHERN INDIANA EVENTUALLY ALLOWING A RETURN
TO MVFR DECK AT KSBN OVERNIGHT. DO NOT SEE MUCH POTENTIAL FOR
SIGNIFICANT IMPROVEMENT AT KFWA...WITH TREND TO IFR CIGS EXPECTED
LATER TONIGHT AS THIS BOUNDARY LIFTS NORTHWARD. STRONG ISENTROPIC
UPGLIDE TO OVERSPREAD NORTHERN INDIANA FROM SOUTH TO NORTH ON
TUESDAY MORNING ALLOWING FOR A WIDESPREAD RAIN EVENT. EVEN AFTER
THE INITIAL ISENTROPIC LIFT SURGE...STRONGER DEFORMATION FORCING
SHOULD MAINTAIN RAIN AT TERMINALS THROUGH THE END OF THE
PERIOD. DO NOT ENVISION MUCH IMPROVEMENT AT TERMINALS IN TERMS OF
FLIGHT CATEGORY...WITH LIFR CONDITIONS APPEARING TO BE A GOOD
POSSIBILITY AT KFWA ON TUESDAY.

&&

PREV DISCUSSION... /ISSUED 304 PM EST MON NOV 21 2011/

SHORT TERM...
TONIGHT THROUGH TUESDAY NIGHT...
WATER VAPOR IMAGERY AND LATEST RUC ANALYSIS DEPICTING SHORT WAVE
ENERGY EJECTING OUT OF THE BASE OF UPPER TROUGH ALONG SW US/MEX
BORDER THIS AFTERNOON. THIS WILL QUICKLY MOVE THROUGH THE MORE
PROGRESSIVE ZONAL FLOW EAST OF THE MISSISSIPPI AND RESULT IN SFC LOW
DEEPENING AND MOVING ALONG THE OHIO RIVER VALLEY ON TUESDAY.
FORECAST AREA WILL BE IN THE OVERRUNNING PRECIP NORTH OF THIS SYSTEM
MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. PRONOUNCED
BACKING OF THE WINDS ALONG THE 300K THETA SFC WILL LEAD TO ENHANCED
ISENTROPIC ASCENT OVER THE AREA TUESDAY MORNING...BUT WILL TAKE SOME
TIME TO OVERCOME MID LEVEL DRYING...SO HAVE BACKED DOWN A BIT ON
POPS IN THE 12-18Z TIMEFRAME OVER THE NORTHERN HALF OF THE CWA.
ENTIRE COLUMN WILL THEN QUICKLY SATURATE EARLY TUESDAY AFTERNOON
LENDING CREDENCE TO A DEFINITE RAIN EVENT OVER ALL OF THE FORECAST
AREA TUESDAY AFTERNOON/EVENING. WHILE AXIS OF HEAVIEST PRECIP
EXPECTED TO BE SOUTH OF THE FORECAST AREA...SOUTHERN CWA COULD STILL
SEE IN EXCESS OF ONE INCH OF RAIN. SYSTEM TO EXIT THE AREA TUESDAY
NITE WITH JUST CHANCE POPS LEFT IN SE CWA AFTER MIDNIGHT. SOUTHERLY
TRACK OF SFC LOW WILL KEEP FCST AREA IN COOL EASTERLY FLOW AT LOW
LEVELS WHICH WILL HAMPER MIXING DOWN WAA ALOFT...HAVE CUT HIGHS TUE
FROM CURRENT FCST MORE TOWARD LATEST MOS GUIDANCE TO BETTER REFLECT
THIS THINKING.

&&

LONG TERM...
RIDGING SFC AND ALOFT TO BLD IN ACRS THE CWA TO START THE PD ON WED
BEHIND DEPARTING SHRT TERM SYS AND APCHG DEEP LYRD TROUGH CROSSING
THE ROCKIES FRI. BIGGEST CHG WAS TO BUMP TEMPS CONSIDERABLY THU-SAT
AND AGAINST PREVAILING ALLBLEND PROCEDURE WHICH AGAIN TDA WAS BIASED
WET AND COOL.

OTHERWISE PROBS ABOUND W/POTENTIAL PHASING ISSUED RELEGATED TO SPLIT
STREAM FLW ACRS THE WRN US LT WEEK AND NXT WEEKEND. GREATER
CONTINUITY LIES W/OP GFS AND ECM/GFS ENSEMBLES AND HAVE GENERALLY
FOLLOWED SUGGESTION OF MODEL CONSENSUS THIS AFTN ESP IN LIGHT OF
MORE AGREEABLE SLOWING TREND SEEN IN SUBSEQUENT MODEL INTERATIONS
SINCE YDA AND DISCUSSED YDA. THUS DROPPED FRI NIGHT PCPN MENTION
ALTOGETHER AND NOTCHED W-E GRADIENT FURTHER SAT. REMAINDER ON TRACK
ATTM TIED TO PROGGED DEEP MID MS VALLEY CUTOFF LT NXT WEEKEND YET
STILL HIGHLY UNCERTAIN W/CONSIDERABLE MODEL SPREAD ALOFT NOT TO
MENTION VARIOUS PLACEMENT VAGARIES. THUS WILL HOLD SHORT OF ANY
PERCEIVED LIKELY MENTION AT THIS TIME IN LIGHT OF THE UNCERTAINTY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LOGSDON
LONG TERM...T
AVIATION...MARSILI
UPDATE...MARSILI
Hazardous weather outlook, Nov 21, 4:03 PM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EST MON NOV 21 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-222115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
403 PM EST MON NOV 21 2011 /303 PM CST MON NOV 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN SHOWERS WILL OVERSPREAD THE AREA ON TUESDAY AND CONTINUE INTO
TUESDAY NIGHT. LOCALLY HEAVY RAINFALL AMOUNTS TUESDAY INTO TUESDAY
NIGHT COULD LEAD TO PONDING OF WATER ON ROADS AND SIGNIFICANT
RISES ON AREA CREEKS. AT THIS TIME...THE HEAVIEST RAINFALL IS
EXPECTED IN THE SOUTHERN WABASH AND MAUMEE RIVER BASINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-222115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 PM EST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE TUESDAY
AFTERNOON INTO WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.